# SDR CA020612003

- Difficulty date: June 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 34,539 hours
- Engine: Rroyce DART5342
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Fire Loop
- Component: Fire Loop, Graviner
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

(CAN) DEPARING YYH FOR YCB NR 2 ENGINE FIRE WARNING OBSERVED. DRILL CARRIED OUT AIRCRAFT RETURNED TO POINT OF DEPARTURE LANDING WITH OUT INCIDENT. MAINTENANCE FOUND FIRE LOOP CONNECTOR OIL FOULED, NO EIDENCE OF FIRE, CONNECTOR CLEANED, SYSTEM CHECKED SERVICEABLE. BOTH NR 2 BOTTLES REPLACED AIRCRAFT RETURNED TO SERVICE.
